# SDR GLBA2002036

- Difficulty date: March 18, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 12,183 hours, 15,614 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OIL TEMP INDICATOR FAILED.  REPAIRED BROKEN WIRE, OPS CHECKED SYSTEM SATISFACTORY.
